# SDR CA030103020

- Difficulty date: January 2, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Boeing 737-2T5
- Aircraft time: 63,958 hours
- Engine: Pwa JT8D17
- System (JASC): 2742 · Stabilizer Actuator
- Part: Connector
- Part number: AC817728
- Condition: Burned
- Location: Stab Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OVERNIGHT CHECK IN THE HANGER,  AVIONICS FOUND THE A/P STAB TRIM MOTOR C/B WAS POPPED.  TRIED A RESET BUT NO JOY AND C/B FELT ODD. TURNED A/C POWER OFF AND C/B WOULD NOT RESET. C/B REPLACED. C/B RESET BUT POPPED A FRACTION OF A SECOND LATER. AVIONIC WENT TO STAB BAY TO REMOVE PLUG FROM MOTOR AND NOTED BAY HAD SMOKE.  INVESTIGATION REVEALED THAT MOTOR CONNECTOR PLUG AND APPROX. 3 INCHES OF ASSOCIATED WIRING SHOWED SIGNS OF OVERHEATING, ARCING, ETC.  THE PLUG, SOME WIRING AND THE MOTOR WERE REPLACED.
